# SDR FDEA201007082407

- Difficulty date: July 8, 2010
- Submitted: August 2, 2010
- Operation: Air carrier
- Aircraft: N375FE
- Make and model: Doug MD-10-10F
- Aircraft serial: 46613
- Aircraft time: 85,460 hours, 34,744 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: NRC6055503
- Part serial: UNKNOWN
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT INBOARD TRAILING EDGE FLAP LOWER SURFACE 01 EACH EXISTING REPAIR  FOUND AT INBOARD LOWER SEGMENT AREA XIFH 150.300. EXISTING REPAIR AT LEFT HAND INBOARD TRAILING EDGE FLAP LOWER SURFACE INBOARD   LOWER SEGMENT AREA XIFH 150.300 REMOVED AS PER MD10 SRM 51-35-02 VOL II REV 96.   REPAIR DOUBLER FABRICATED AND INSTALLED AS PER MD10 SRM 57-00-01 FIG 4 VOL I REV 96   EO 8-5100-7-5001 A7 PT2. REPAIR    CLASSIFIED AS MAJOR  AS PER GMM 6-2-100 REV 110.
